I have a herniated disk. I have been given Tramadol 50mg and Hydrocodone 7.5mg. I took a tramadol, which didn't help my pain. When the six hours are up from taking the tramadol would it be safe to try the hydrocodone? I have read that the two have interactions when taken together and I don't want to cause an adverse reaction. But if I waited six hours after taking the tramadol would it be safe to take the hydrocodone?
10 Dec 2009
I looked up the possable interactions and it didn't give a time between taking either that would be safe to take one or the other,but one of the possable interactions is the possability of having a siezure. The other is if you've been on physicaly addicted to opiates in the past or the present it may cause you to go into withdrawl from the Tramadol,I happenend to know that because of personal expereance,I've had to neck operations and was on morphine for quite awhile( AM BACK ON IT DUE TO ANOTHER NECK OPERATION). Hope you find it helpfull. J.S.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 12 Nov 2009
sometimes the Tramadol does not seem to be quite enough to ease her pain. The pills are generic Lortab 750/325, so there is less Tylenol than usual. ...
3 answers • 26 Jan 2011
i was always told u cant take tramadol if u have hydrocodone in ur system or u will get sick is this true
2 answers • 2 May 2012
Because tramadol went to narcotic statis, my dr won't give me more. I can not control pain with this. I work 4 ten hr days. I am exhausted and ...
2 answers • 15 Sep 2014